On the solution of an inverse problem of the scattering of a plane
Doklady Akademii Nauk, Tome 298 (1988) no. 2, pp. 328-333
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_298_2_a15,
author = {A. V. Baev},
title = {On the solution of an inverse problem of the scattering of a plane},
journal = {Doklady Akademii Nauk},
pages = {328--333},
year = {1988},
volume = {298},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_298_2_a15/}
}
A. V. Baev. On the solution of an inverse problem of the scattering of a plane. Doklady Akademii Nauk, Tome 298 (1988) no. 2, pp. 328-333. http://geodesic.mathdoc.fr/item/DAN_1988_298_2_a15/